Advertisement

Computational and Applied Mathematics

, Volume 37, Issue 4, pp 5058–5081 | Cite as

Continuous solutions to a class of first-order fuzzy differential equations with discontinuous coefficients

  • M. Chehlabi
Article

Abstract

In this paper, we study the continuity of solution functions to a class of fuzzy differential equations (FDEs) in the form \(y'(t)=\frac{\varphi (t)}{(t-\alpha )^{p}}\odot y(t)+\psi (t)\), where the coefficient function \(\frac{\varphi (t)}{(t-\alpha )^{p}}\) is a discontinuous function at the point \(t=\alpha \) and \(\alpha \) is an inner point of the interval under study. At first, the continuity of solutions for the crisp case of the problem is investigated and those results are extended to the fuzzy case of the problem from the view point of strongly generalized differentiability (G-differentiability). Next, we obtain explicit formulas of solutions and the conditions of their existence for a special class of these problems. Finally, the results are illustrated by solving some examples.

Keywords

Fuzzy differential equations Generalized differentiability Fuzzy-valued functions Continuous solutions 

Mathematics Subject Classification

34A07 34K36 08A72 03E72 93C42 90C70 

References

  1. Adkins WA, Davidson MG (2012) Ordinary differential equations. Springer, New YorkCrossRefzbMATHGoogle Scholar
  2. Allahviranloo T, Chehlabi M (2015) Solving fuzzy differential equations based on the length function properties. Soft Comput 19:307–320CrossRefzbMATHGoogle Scholar
  3. Allahviranloo T, Kiani NA, Motamedi N (2009) Solving fuzzy differential equations by differential transformation method. Inf Sci 179:956–966MathSciNetCrossRefzbMATHGoogle Scholar
  4. Anastassiou GA, Gal SG (2001) On a fuzzy trigonometric approximation theorem of Weierstrass-type. J Fuzzy Math 9:47–56MathSciNetzbMATHGoogle Scholar
  5. Bede B (2013) Mathematics of fuzzy sets and fuzzy logic. Springer, New YorkCrossRefzbMATHGoogle Scholar
  6. Bede B, Gal SG (2005) Generalizations of the differentiablity of fuzzy-number-valued functions with applications to fuzzy differential equations. Fuzzy Sets Syst 5:581–599CrossRefzbMATHGoogle Scholar
  7. Bede B, Gal SG (2010) Solutions of fuzzy differential equations based on generalized differentiability. Commun Math Anal 9:22–41MathSciNetzbMATHGoogle Scholar
  8. Bede B, Stefanini L (2011) Solution of fuzzy differential equations with generalized differentiability using LU-parametric representation. In: EUSFLAT, pp 785–790Google Scholar
  9. Bede B, Stefanini L (2013) Generalized differentiability of fuzzy-valued functions. Fuzzy Sets Syst 230:119–141MathSciNetCrossRefzbMATHGoogle Scholar
  10. Bede B, Bhaskar TC, Lakshmikantham V (2007) Prespectives of fuzzy initial value problems. Commun Appl Anal 11:339–358MathSciNetzbMATHGoogle Scholar
  11. Bede B, Rudas J, Bencsik L (2007) First order linear fuzzy differential equations under generalized differentiability. Inf Sci 177:1648–1662MathSciNetCrossRefzbMATHGoogle Scholar
  12. Buckley JJ, Feuring T (2000) Fuzzy differential equations. Fuzzy Sets Syst 110:43–54MathSciNetCrossRefzbMATHGoogle Scholar
  13. Chalco-Cano Y, Román-Flores H (2008) On new solutions of fuzzy differential equations. Chaos Solitons Fractals 38:112–119MathSciNetCrossRefzbMATHGoogle Scholar
  14. Chalco-Cano Y, Román-Flores H (2009) Comparation between some approaches to solve fuzzy differential equations. Fuzzy Sets Syst 160:1517–1527CrossRefzbMATHGoogle Scholar
  15. Chalco-Cano Y, Román-Flores H, Jiménez-Gamero MD (2011) Generalized derivative and $\pi $-derivative for set-valued functions. Inf Sci 181:2177–2188MathSciNetCrossRefzbMATHGoogle Scholar
  16. Chehlabi M, Allahviranloo T (2016) Solution to a class of first-order fuzzy Cauchy–Euler differential equations. Math Sci Lett 5:189–194CrossRefGoogle Scholar
  17. Chehlabi M, Allahviranloo T (2016) Concreted solutions to fuzzy linear fractional differential equations. Appl Soft Comput 44:108116CrossRefGoogle Scholar
  18. de Barros LC, Santo F (2017) Pedro, fuzzy differential equations with interactive derivative. Fuzzy Sets Syst 309:64–80CrossRefzbMATHGoogle Scholar
  19. Dubois D, Prade H (1980) Fuzzy sets and systems: theory and applications. Academic Press, New YorkzbMATHGoogle Scholar
  20. Gal SG (2000) Approximation theory in fuzzy setting. In: Anastassiou GA (ed) Handbook of analytic-computational methods in applied mathematics. Chapman and Hall/CRC Press, Boca Raton, p 617666Google Scholar
  21. Gal SG (2009) Linear continuous functionals on FN-type spaces. J Fuzzy Math 17(3):535–553MathSciNetzbMATHGoogle Scholar
  22. Friedman M, Ma M, Kandel A (1999) Numerical solution of fuzzy differential and integral equations. Fuzzy Sets Syst 106:35–48MathSciNetCrossRefzbMATHGoogle Scholar
  23. Kaleva O (1987) Fuzzy differential equations. Fuzzy Sets Syst 24:301–317MathSciNetCrossRefzbMATHGoogle Scholar
  24. Khastan A, Nieto JJ, Rodríguez-López R (2011) Variation of constant formula for first order fuzzy differential equations. Fuzzy Sets Syst 177:2033MathSciNetCrossRefzbMATHGoogle Scholar
  25. Khastan A, Nieto JJ, Rodríguez-López R (2013) Periodic boundary value problems for first-order linear differential equations with uncertainty under generalized differentiability. Inf Sci 222:544558MathSciNetCrossRefzbMATHGoogle Scholar
  26. Khastan A, Rodríguez-López R (2016) On the solutions to first order linear fuzzy differential equations. Fuzzy Sets Syst 295:114–135MathSciNetCrossRefzbMATHGoogle Scholar
  27. Said-Houari B (2015) Differential Equations: Methods and Applications. Springer, ChamCrossRefzbMATHGoogle Scholar
  28. Stefanini L, Bede B (2009) Generalized Hukuhara differentiability of interval-valued functions and interval differential equations. Nonlinear Anal Theory Methods Appl 71:1311–1328MathSciNetCrossRefzbMATHGoogle Scholar
  29. Wu C, Gong Z (2001) On Henstock integral of fuzzy-number-valued functions I. Fuzzy Sets Syst 120:523–532MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© SBMAC - Sociedade Brasileira de Matemática Aplicada e Computacional 2018

Authors and Affiliations

  1. 1.Department of MathematicsIslamic Azad UniversitySavadkoohIran

Personalised recommendations